My friend, 48 female, had uveitis, uveitic glaucoma and loss of hearing since 9 years ago. She was put on oral prednisone for a few months less than a year ago to see if it helps her glaucoma (on steroid eye drops continueously). Since, she has had swollen upper limbs left more than right side, ataxia, wide base walking, decrease balance, falls, numbness/tingling limbs, weakness left side. She was admitted to the hospital with left sided facial weakness Nov,2006, but with discharged Dx uninary tract infection and on antibiotic amoxicillin. She had left facial numbness and twitching + muscle stiffness attacks from side to side every one to two days. Further ataxic, tremor, muscle weakness left leg, unable to stand or walk. Extensive blood works, MRI, CT scan and EEG during the seizure all come back negative. She continue to have seizure and walk with a walker and one person assit in a very poor gait. But her doctor said she is medically stable and ready for going home.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?